MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 304-22-11
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Dislocation (2374); Aseptic loosening (4883)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 52 yo male patient, initial right shoulder implanted in (b)(6) 2024, underwent a revision procedure in (b)(6) 2025.The patient had been dislocating and had limited range of motion due to non-compliance of exercise.During the procedure the stem was found to be loose.Cement was on the implant only and not on the bony interface.The surgeon used the same size stem as previously inserted.The glenoid was changed as the surgeon wanted a larger surface area to prevent dislocation.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return.They were disposed of by the hospital.No images were available.No further information.This is 1 of 2 reports.See mdr# 1038671-2025-01866.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 315-35-00 - glnd kwire.(b)(6) 321-52-07 - 3.2mm drill bit sterile.(b)(6) 320-38-00 - equinoxe reverse 38mm humeral liner +0.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of dislocation and/or limited range of motion as reported.Additionally, the humeral loosening reported to be found during the revision procedure was likely the result of an insufficient bond between the cement and surrounding bone interface.The dislocation and limited range of motion could be due to the patient's non-compliance of post-surgery exercises; however, it is unclear whether the humeral loosening contributed to the reported event.The dislocation, loosening, and limited range of motion cannot be confirmed and contributions from user-related considerations could not be assessed as the devices were not returned for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21877647
Report Number1038671-2025-01867
Device Sequence Number8769123
Product Code KWT
UDI-Device Identifier10885862083401
UDI-Public10885862083401
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number304-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale